Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48 .

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A Siegel formula for orthogonal groups over a function field
HTML articles powered by AMS MathViewer

by Stephen J. Haris PDF
Trans. Amer. Math. Soc. 190 (1974), 223-231 Request permission

Abstract:

We obtain a Siegel formula for a quadratic form over a function field, by establishing the convergence of the corresponding Eisenstein-Siegel series directly, then via the Hasse principle, that of the associated Poisson formula.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 10C15, 12A85
  • Retrieve articles in all journals with MSC: 10C15, 12A85
Additional Information
  • © Copyright 1974 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 190 (1974), 223-231
  • MSC: Primary 10C15; Secondary 12A85
  • DOI: https://doi.org/10.1090/S0002-9947-1974-0349584-1
  • MathSciNet review: 0349584